# SDR WTAA950296

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED FOLLOWING GEAR RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR HYDRAULIC ACTUATOR.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
